# SDR DALA2024101410038

- Difficulty date: October 12, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N849DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31960
- Aircraft time: 28,906 hours, 11,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0604496) CORROSION ON AFT CARGO BAY SHIELD FWD OF DOOR AT STA 767 - STA 787+6 STR 25R WL 158. REMOVED AND REPLACED SHIELD P/N 146A8127U12 ON AFT CARGO, AT STA 767 - STA 787+6 STR 25R WL 158 IAW B737-900 SRM 51-40-02-0G, SRM 51-40-05-0G AND DWG 146A0081.
